ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об инвариантных мерах на однородных пространствах

Талалян, Ф. А. (1980) Об инвариантных мерах на однородных пространствах. ՀՍՍՀ ԳԱ Զեկույցներ, 70 (1). pp. 16-20. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
673Kb

Item Type:Article
Additional Information:Համասեռ տարածությունների վրա տրված ինվարիանտ չափերի մասին։ On invariant measures on homogeneous spaces.
Uncontrolled Keywords:Թալալյան Ֆ. Ա., Talalian F. A.
Subjects:Q Science > QA Mathematics
ID Code:4196
Deposited By:NAS Reports
Deposited On:13 Nov 2012 15:17
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page